BibTeX record journals/mlq/Zhang02

download as .bib file

@article{DBLP:journals/mlq/Zhang02,
  author    = {Yi Zhang},
  title     = {Adjoining Almost Disjoint Permutations},
  journal   = {Math. Log. Q.},
  volume    = {48},
  number    = {2},
  pages     = {189--193},
  year      = {2002},
  url       = {https://doi.org/10.1002/1521-3870(200202)48:2\<189::AID-MALQ189\>3.0.CO;2-G},
  doi       = {10.1002/1521-3870(200202)48:2\<189::AID-MALQ189\>3.0.CO;2-G},
  timestamp = {Wed, 17 May 2017 14:25:51 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/Zhang02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics